On the theory of stability of ordinary differential systems and Pfaffian systems
Differencialʹnye uravneniâ, Tome 19 (1983) no. 5, pp. 782-789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_5_a2,
author = {\`E. I. Grudo},
title = {On the theory of stability of ordinary differential systems and {Pfaffian} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {782--789},
year = {1983},
volume = {19},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_5_a2/}
}
È. I. Grudo. On the theory of stability of ordinary differential systems and Pfaffian systems. Differencialʹnye uravneniâ, Tome 19 (1983) no. 5, pp. 782-789. http://geodesic.mathdoc.fr/item/DE_1983_19_5_a2/